MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL
Catalog Number 78-50040
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.Device unable to be returned.
 
Event or Problem Description
It was reported that an implant was removed due to infection.Another exact implant was manufactured to replace the first one.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, because the information provided was not sufficient.The customer stated that the infection is unrelated to the implant itself.Thus, there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.The complaint is added to the complaint trend.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7947235
Report Number0008010177-2018-00098
Device Sequence Number10998126
Product Code GWO
UDI-Device Identifier07613327129274
UDI-Public07613327129274
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number78-50040
Device Lot Number1710171012
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;